# SDR 2002F00998

- Difficulty date: November 3, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Aircraft time: 25,890 hours, 8,038 cycles
- Engine: Rroyce RB211535E4
- Engine time: 11,707 hours, 3,594 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 47385
- Part serial: 2128
- Condition: Inoperative
- Location: Rt Engine
- Part time: 11,693 hours, 3,590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(ORIG-CLOSED) FLIGHT NUMBER 108. DURING CRUISE RT ENGINE LIMITER & RT ENGINE EEC ILLUMINATED. MAINTENANCE TROUBLESHOT PER FIM 73-21-00, PAGE 1, BLOCK 53 "CHANGE "A" CHANNEL DGCU. MAINTENANCE REMOVED AND REPLACED "A" CHANNEL DGCU PER AMM 73-21-10-4. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
